# SDR JJBA20211220029

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 37,202 hours, 25,899 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 3635001003
- Part serial: 01187A
- Condition: Inoperative
- Location: Flap Xmsn
- Part time: 45,376 hours, 25,564 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP FAIL ON APPROACH AT FLAP 0.  FLAPS SET TO 9 DEGREES AND DISCONNECTED FPDU CONNECTORS P3683 & P3682. AIRCRAFT GOOD FOR FERRY FLIGHT WITH FLAPS 9 DEGREES. INSPECTED LH AND RH VELOCITY SENSOR HARNESS. NO DAMAGE NOTED. VERIFIED FLAP IS NOT TOUCHING FVSC CONNECTOR DURING OPERATION PER ENG SINCE NO FAULT IS FOUND. R&R LH FLAP BRAKE. R&R LH FLAP VELOCITY SENSOR. R&R FLAP SELECTOR. OPS CHECK SAT AT THIS TIME.
